# SDR UALA2009010600075

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 62,801 hours, 20,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 42D362
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL FILTER BYPASS MSG.  FLIGHT DIVERTED.  REPLACED FUEL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH, LEAK CK AND OPS OK.  REPLACED FUEL FILTER BYPASS CONNECTOR D5004 AND ACCOMPLISHED ENG RUN.  SYSTEM OPS CHECKS SATISFACTORY.
